Yi Li
Yi Li
Professor of Mathematics, Provost & Vice president of Academic Affairs, John Jay College of Criminal
Verified email at jjay.cuny.edu - Homepage
Title
Cited by
Cited by
Year
Uniqueness theorems in bioluminescence tomography
G Wang, Y Li, M Jiang
Medical physics 31 (8), 2289-2299, 2004
3412004
Radial symmetry of positive solutions of nonlinear elliptic equations in Rn
Y Li, WM Ni
Communications in partial differential equations 18 (5-6), 1043-1054, 1993
2361993
On conformal scalar curvature equations in Rn
Y Li, WM Ni
Duke mathematical journal 57 (3), 895, 1988
2261988
Asymptotic behavior of positive solutions of equation Δu+ K (x) up= 0 in Rn
Y Li
Journal of differential equations 95 (2), 304-330, 1992
1561992
Uniqueness of radial solutions of semilinear elliptic equations
MK Kwong, Y Li
Transactions of the American Mathematical Society 333 (1), 339-363, 1992
1471992
Evolving plane curves by curvature in relative geometries II
ME Gage, Y Li
Duke Mathematical Journal 75 (1), 79, 1994
1411994
Exact multiplicity results for boundary value problems with nonlinearities generalizing cubic
P Korman, Y Li, T Ouyang
Proceedings of the Royal Society of Edinburgh 126 (3), 599, 1996
1151996
On the asymptotic behavior and radial symmetry of positive solutions of semilinear elliptic equations in Rn. I. Asymptotic behavior
Y Li, WM Ni
Archive for rational mechanics and analysis 118 (3), 195, 1992
861992
On the existence and symmetry properties of finite total mass solutions of the Matukuma equation, the Eddington equation and their generalizations
Y Li, WM Ni
Archive for Rational Mechanics and Analysis 108 (2), 175, 1989
771989
An exact multiplicity result for a class of semilinear equations
K Philip, Y Li, O Tiancheng
Communications in Partial Differential Equations 22 (3-4), 661-684, 1997
751997
On the exactness of an S-shaped bifurcation curve
P Korman, Y Li
Proceedings of the American Mathematical Society 127 (4), 1011-1020, 1999
681999
Remarks on a semilinear elliptic equation on RN
Y Li
Journal of differential equations 74 (1), 34, 1988
681988
On the positive solutions of the Matukuma equation
Y Li
Duke Mathematical Journal 70 (3), 575, 1993
591993
On the asymptotic behavior and radial symmetry of positive solutions of semilinear elliptic equations in R n II. Radial symmetry
Y Li, WM Ni
Archive for rational mechanics and analysis 118 (3), 223, 1992
551992
Separation property of solutions for a semilinear elliptic equation
Y Liu, Y Li, Y Deng
Journal of Differential Equations 163 (2), 381-406, 2000
542000
Positive solutions to semilinear problems with coefficient that changes sign
NP Các, JA Gatica, Y Li
Nonlinear Analysis: Theory, Methods & Applications 37 (4), 501, 1999
501999
Existence and bifurcation of the positive solutions for a semilinear equation with critical exponent
Y Deng, Y Li
journal of differential equations 130 (1), 179-200, 1996
501996
Ameboid cell motility: A model and inverse problem, with an application to live cell imaging data
H Coskun, Y Li, MA Mackey
Journal of theoretical biology 244 (2), 169-179, 2007
472007
Recent development in bioluminescence tomography
G Wang, W Cong, Y Li, W Han, D Kumar, X Qian, H Shen
3rd IEEE International Symposium on Biomedical Imaging: Nano to Macro, 2006 …, 2006
422006
Global existence of solutions to a cross-diffusion system in higher dimensional domains
Y Li, C Zhao
Discrete Contin. Dyn. Syst 12 (2), 185-192, 2005
412005
The system can't perform the operation now. Try again later.
Articles 1–20